Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking Pregabanyal, Shelcal, Rumalaya forte and voliran. Feeling gridinesss vomiting , sleepiness after taking the tablets. Continue? Suggest

hi doctor
my wife feels uneasiness like gridinesss vomiting ,sleepnesss etc while taking the following medicines for her upper back pain and hand pain after consulting the doctor . medicines are --, Pregabanyal, Shelcal-500,Rumalaya forte and voliran , pl advice wheather she should continue or go for Aurvedic or homopethay medicines
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
pregabalyn side effects
Central nervous system: Dizziness (8% to 45%), somnolence (4% to 28%), ataxia (up to 20%), headache (up to 14%)
she is having side effects stop pregabalyn rest of medicines are fine subsitute pregabalin with carbamazepine or donepezin.shelcal is calcium, remalayan is a pain killer.......
take care
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor